Avatar
Please consider registering
guest
sp_LogInOut Log In sp_Registration Register
Register | Lost password?
Advanced Search
Forum Scope


Match



Forum Options



Minimum search word length is 3 characters - maximum search word length is 84 characters
sp_TopicIcon
I think I took too much Aspirin
February 4, 2005
11:16 am
Avatar
Anonymous
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

So I just popped some excederin, and now Im all screwed up light headed, tingly all over, feel like my head is going to pop off my body. I cannot remember if I am allergic to aspirin, is this normal from excederin?

February 4, 2005
11:31 am
Avatar
Anonymous
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

I think my head is going to blow off my body, is anyone there?

February 4, 2005
11:34 am
Avatar
Anonymous
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

Excedrin has Caffeine in it, Aces. That is probably what you're feeling.

Get some food in your tummy and drink as much water as you can stand. If you start to get itchy all over, you might be allergic. Seek medical attention if you feel you must, or take some Benadryl. It will help with the allergic reaction if you are having one...

Love to you,

Ren'ai

February 4, 2005
11:46 am
Avatar
Anonymous
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

I think it was just wayyy tooo much caffeine, cause I took it on an empty stomach, but boy do I feel happy.

February 4, 2005
12:34 pm
Avatar
jamaicanwife
New Member
Members
Forum Posts: -1
Member Since:
September 29, 2010
sp_UserOfflineSmall Offline

I discovered completely by accident that caffiene and antidepressants don't mix. I'm on Prozac, and I had my usual strong cup of tea and my head flew off. Not sure why, but antidepressants make the effect of caffiene more intense. So if you are on antidepressants, that may have contributed to your high.

February 4, 2005
12:39 pm
Avatar
Anonymous
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

Well, young lady, have you eaten anything yet? I know the caffeine will suppress your appetite but do your best...

Love,

Ren'ai

February 4, 2005
12:42 pm
Avatar
Anonymous
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

Yes I ate a pickle and popcorn. : )

February 4, 2005
1:08 pm
Avatar
addicts wife
New Member
Members
Forum Posts: -1
Member Since:
September 29, 2010
sp_UserOfflineSmall Offline

THat sort of thing happens to me when I take meds on an empty stomach.... I oonce thought i was having a heart attack anddrove to my moms work(didnt wanna tell her this over the phone) and she handed me a valuim.!!!!
I was totally shocked by that especially becasue it was in her pocket, but it helped.. hse said that heppens to her sometimes.. That was about 15 years ago, and we are bothon what seems like a lot of meds, and have stomach, B pressure sensitivity to meds and foods..... How are you feeling now?????????????

February 4, 2005
1:34 pm
Avatar
Anonymous
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

Im still jittery but okay getting more calm now.

February 4, 2005
1:39 pm
Avatar
on my way
New Member
Members
Forum Posts: -1
Member Since:
September 29, 2010
sp_UserOfflineSmall Offline

excedrin is full of caffiene..I can't take it, makes me very jittery and lightheaded, but I can take aspirin and also can handle caffiene.

February 4, 2005
2:08 pm
Avatar
Anonymous
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

Well no more of that for me, I felt like my head was going to explode and I felt DRUNK.

February 4, 2005
4:16 pm
Avatar
Anonymous
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

Now I feel like a cow ran over me.

February 4, 2005
4:19 pm
Avatar
ILSILS
New Member
Members
Forum Posts: -1
Member Since:
September 27, 2010
sp_UserOfflineSmall Offline

hi aces,
sounds like how i feel with out any meds. go take a bath, nice and warm, then drink some milk and go night night for a while k? take two and call me in the morning-
dr ils:)

February 4, 2005
4:21 pm
Avatar
Anonymous
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

Ha, I can't Im at work for another TWO hours. Someone keep me awake.

February 4, 2005
4:31 pm
Avatar
ILSILS
New Member
Members
Forum Posts: -1
Member Since:
September 27, 2010
sp_UserOfflineSmall Offline

im so glad our bosses fund us to be on here.

February 4, 2005
4:33 pm
Avatar
ILSILS
New Member
Members
Forum Posts: -1
Member Since:
September 27, 2010
sp_UserOfflineSmall Offline

btw please read ilsils, il make sure if i get any donations ill split them w.u. 🙂 that will make us both feel better.

Forum Timezone: UTC -8
Most Users Ever Online: 247
Currently Online:
30
Guest(s)
Currently Browsing this Page:
1 Guest(s)
Top Posters:
onedaythiswillpass: 1134
zarathustra: 562
StronginHim77: 453
free: 433
2013ways: 431
curious64: 408
Member Stats:
Guest Posters: 49
Members: 110935
Moderators: 5
Admins: 3
Forum Stats:
Groups: 8
Forums: 74
Topics: 38543
Posts: 714223
Newest Members:
jessicawales, documentsonline, SafeWork, thomasalina, genericsmartdrugs, 才艺
Moderators: arochaIB: 1, devadmin: 9, Tincho: 0, Donn Gruta: 0, Germain Palacios: 0
Administrators: admin: 21, ShiningLight: 572, emily430: 29

Copyright © 2019 MH Sub I, LLC. All rights reserved. Terms of Use | Privacy Policy | Cookie Policy | Health Disclaimer